In this paper, we introduce some new classes of merit functions for general variational inclusion involving difference of two monotone operators. Using these merit functions, we obtain the error bounds for the solution of the general variational inclusion. Several special cases are also investigated. Results proved in this paper continue to hold for these cases. Results obtained in this paper can be viewed as significant contribution in this field and may motivate further research.
Digital Object Identifier (DOI)
Aslam Noor, Muhammad; Kamal, Rabia; and Inayat Noor, Khalida
"Error Bounds for General Variational Inclusion Involving Difference of Operators,"
Applied Mathematics & Information Sciences: Vol. 10:
6, Article 21.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol10/iss6/21